# SDR CALA0000628

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN RIGHT O/B FLOOR PANEL DELAMINATED AT STA 275 TO 313.  THE CABIN FLOOR PANEL WAS REMOVED IAW SRM 51-30-04.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-22-0, FIGURE 4, 51-10-03, AND 53-01, FIGURE 2.  THE FLOOR PANEL WAS REINSTALLED IAW ECRA 5100-01844.
